# SDR SWAA2021080309955

- Difficulty date: August 19, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140EF CORRODED / REPLACED AFT CARGO BAY FLOOR PANEL 140EF; VERIFIED MATERIAL AS 2024 T3 .071; AND FABRICATED REPLACEMENT PANEL IAW AMM 25-52-01. TREATED BACK SIDE OF PANEL IAW AMM 51-21-41. APPLIED PRIMER IAW AMM 51-21-72. AND BOEING DWG 453A2610 REV: C C06779
